Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 117, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 3, 2013, 7:29 PM CDT for Clark County, Meade County, Seward County, Kansas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2013, 7:29 PM CDT (00:29 UTC)
- Expired
- Jun 3, 2013, 8:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, KS, Meade County, KS, Seward County, KS
The radar
The Dodge City radar (KDDC), 59 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 8:10 PM CDT | HAIL 0.88 | 9 Se Kismet, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 3:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -380 J/kg
- Mixed-layer LCL
- 2937 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS53 KDDC 040029
SVRDDC
KSC025-119-175-040115-
/O.NEW.KDDC.SV.W.0117.130604T0029Z-130604T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
729 PM CDT MON JUN 3 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN SOUTHWEST KANSAS...
MEADE COUNTY IN SOUTHWEST KANSAS...
EASTERN SEWARD COUNTY IN SOUTHWEST KANSAS...
* UNTIL 815 PM CDT
* AT 726 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF MEADE STATE PARK...AND MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FOWLER...MINNEOLA...ENGLEWOOD...ACRES...CLARK STATE LAKE...ASHLAND
AND SITKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3738 10069 3745 10011 3743 9960 3699 9959
3700 10072
TIME...MOT...LOC 0029Z 267DEG 38KT 3711 10032
HAIL...1.00IN
WIND...60MPH
$$
182 follow-up statements
462
WWUS53 KDDC 040040
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
740 PM CDT MON JUN 3 2013
KSC175-040049-
/O.CAN.KDDC.SV.W.0117.000000T0000Z-130604T0115Z/
SEWARD KS-
740 PM CDT MON JUN 3 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEWARD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3739 10060 3745 10011 3743 9960 3699 9959
3700 10060
TIME...MOT...LOC 0039Z 267DEG 38KT 3711 10019
$$
KSC025-119-040115-
/O.CON.KDDC.SV.W.0117.000000T0000Z-130604T0115Z/
MEADE KS-CLARK KS-
740 PM CDT MON JUN 3 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLARK AND
MEADE COUNTIES UNTIL 815 PM CDT...
AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
MEADE STATE PARK...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MINNEOLA...ENGLEWOOD...ACRES...ASHLAND...CLARK STATE LAKE AND SITKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3739 10060 3745 10011 3743 9960 3699 9959
3700 10060
TIME...MOT...LOC 0039Z 267DEG 38KT 3711 10019
HAIL...0.88IN
WIND...60MPH
$$
18880
WWUS53 KDDC 040112
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
812 PM CDT MON JUN 3 2013
KSC025-119-040122-
/O.EXP.KDDC.SV.W.0117.000000T0000Z-130604T0115Z/
MEADE KS-CLARK KS-
812 PM CDT MON JUN 3 2013
...THE SEVERE THUNDERSTORM WARNING FOR CLARK AND MEADE COUNTIES WILL
EXPIRE AT 815 PM CDT/715 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3739 10060 3745 10011 3743 9960 3699 9959
3700 10060
TIME...MOT...LOC 0112Z 286DEG 24KT 3707 9986
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:03 PM CDT, 26 minutes earlier.
Area forecast discussion, Jun 3, 7:03 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 703 PM CDT MON JUN 3 2013 ...UPDATED FOR AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 1027 AM CDT MON JUN 3 2013 WV IMAGERY AND 12Z UPPER AIR ANALYSIS INDICATE A CLOSED OFF UPPER LEVEL LOW SHIFTING EAST OUT OF THE NORTHERN ROCKIES INTO THE NORTHERN PLAINS. MEANWHILE, A GENERAL WESTERLY FLOW ALOFT IS SET UP ACROSS THE WESTERN HIGH PLAINS. NEAR THE SURFACE, A LEE SIDE TROUGH OF LOW PRESSURE IS STRENGTHENING ACROSS EASTERN COLORADO. LOW LEVEL MOISTURE IS ADVECTING NORTHWARD INTO WESTERN KANSAS WITH SURFACE DEWPOINTS RANGING FROM THE UPPER 40S(F) NEAR THE COLORADO BORDER TO THE 50S(F) ACROSS THE REMAINDER OF SOUTHWEST AND CENTRAL KANSAS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 223 PM CDT MON JUN 3 2013 SHORT RANGE MODELS INDICATE THE CLOSED OFF UPPER LOW IN THE NORTHERN PLAINS SHIFTING EAST INTO THE DAKOTAS TONIGHT AND TUESDAY. MEANWHILE, ANOTHER IN A SERIES OF H5 VORT MAXES IS EXPECTED TO EJECT EASTWARD OUT OF THE COLORADO ROCKIES INTO THE WESTERN HIGH PLAINS THIS EVENING SETTING UP THUNDERSTORM CHANCES ACROSS PORTIONS OF WESTERN KANSAS THROUGH LATE TONIGHT AND POSSIBLY INTO EARLY TUESDAY MORNING. THE STRENGTHENING LEE SIDE TROUGH IN EASTERN COLORADO AND AN ASSOCIATED DRYLINE WILL EDGE SLOWLY EAST INTO EXTREME SOUTHWEST KANSAS LATE THIS AFTERNOON WITH SURFACE DEWPOINTS LIKELY CLIMBING FURTHER INTO THE 50S(F) AHEAD OF IT. ALTHOUGH THE FLOW ALOFT IS EXPECTED TO WEAKEN SOMEWHAT, STEEP MID LEVEL LAPSE RATES AND INCREASING LOW LEVEL CONVERGENCE MAY BE ENOUGH TO SUPPORT THUNDERSTORMS ALONG AND AHEAD OF THE DRYLINE AS THE CAP ERODES LATE THIS AFTERNOON. ANY DEVELOPING STORMS MAY BECOME SEVERE WITH ENOUGH INSTABILITY DEVELOPING AHEAD OF THE DRYLINE AS CAPE VALUES INCREASE ABOVE 1000 J/KG. THE PRIMARY THREAT WILL BE LARGE HAIL, POTENTIALLY IN EXCESS OF GOLF BALL TO TENNIS BALL SIZE, AND DAMAGING WINDS. ALTHOUGH NAM AND GFS MODEL SOUNDINGS INDICATE HIGHER THAN FAVORABLE LCL'S, ENOUGH VERTICAL SHEAR EXISTS THAT ISOLATED TORNADOES CANNOT BE COMPLETELY RULED OUT LATER INTO THE EVENING. TEMPERATURES WILL BE NEAR NORMAL TONIGHT AS A LOW LEVEL SOUTHERLY FLOW CONTINUES OVERNIGHT DRAWING SLIGHTLY WARMER AIR NORTHWARD INTO WESTERN KANSAS. EXPECT A SLIGHT BUMP UP IN LOW TEMPERATURES FROM THIS MORNING GOING INTO EARLY TUESDAY MORNING WITH LOWS MAINLY IN THE 60S(F). FOR TUESDAY, A NORTH TO NORTHEASTERLY LOW LEVEL FLOW WILL DEVELOP BEHIND A SURFACE LOW AS IT DROPS SOUTHEAST OUT OF COLORADO INTO THE TEXAS PANHANDLE ALLOWING SLIGHTLY COOLER AIR TO FILTER DOWN INTO WESTERN KANSAS. THE NAM AND GFS SHOW H85 TEMPERATURES RANGING FROM THE UPPER TEENS(C) IN CENTRAL KANSAS TO NEAR 25C IN FAR SOUTHWEST KANSAS. LOOK FOR HIGHS GENERALLY UP INTO THE 80S(F) TO NEAR 90F TUESDAY AFTERNOON. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 327 PM CDT MON JUN 3 2013 A NORTHERN BRANCH SHORTWAVE TROUGH WILL BE MOVING ACROSS THE PLAINS ON TUESDAY NIGHT WITH ANOTHER ON WEDNESDAY INTO WEDNESDAY NIGHT. THESE SYSTEMS WILL BRING A FAIRLY DECENT CHANCE FOR SOME WIDESPREAD RAINFALL TO MUCH OF WESTERN KANSAS. THE NAM MODEL IS SHOWING OVER AN INCH OF RAIN ACROSS PARTS OF WESTERN AND WEST CENTRAL KANSAS BUT MAY BE OVERDONE WITH CONVECTIVE FEEDBACK. LOTS OF LOW LEVEL MOISTURE WILL BE MOVING UPSLOPE AHEAD OF THESE WAVES. SOME SEVERE WEATHER WITH LARGE HAIL IS ALSO POSSIBLE ON TUESDAY EVENING AS MODERATE TO HIGH INSTABILITY WILL BE IN PLACE ALONG WITH MODERATE LAYER WIND SHEAR WITH A POSSIBLE MESOSCALE CONVECTIVE SYSTEM. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE SOUTH OF HIGHWAY 50. FOR WEDNESDAY THE MODELS ARE SHOWING LOTS OF CLOUD COVER WITH LINGERING SHOWERS AND THUNDERSTORMS AND MUCH COOLER HIGH TEMPERATURES IN THE 70S. INSTABILITY AND SHEAR IS ALSO MUCH WEAKER AS COLDER HIGH PRESSURE BUILDS INTO WESTERN KANSAS AND LOW LEVEL MOISTURE PUSHES MORE SOUTH WITH A COLD FRONT. NORTHWEST FLOW ALOFT FOLLOWS ON THURSDAY INTO FRIDAY WITH MAINLY DRY WEATHER. THE NEXT NORTHERN BRANCH SHORTWAVE TROUGH MOVES ACROSS THE NORTHERN AND CENTRAL PLAINS ON SATURDAY AS LOW PRESSURE IN THE LEE OF THE ROCKIES ALLOWS FOR GOOD RETURN MOISTURE INTO WESTERN KANSAS. THIS SETUP WILL BRING ANOTHER GOOD CHANCE FOR THUNDERSTORMS ON SATURDAY AFTERNOON AND EVENING. A WARM AIRMASS WITH UPPER LEVEL RIDGING THEN MOVES INTO THE PLAINS INTO SUNDAY AND MONDAY WITH LITTLE CHANCES FOR RAINFALL. HIGH TEMPERATURES WILL WARM FROM AROUND 70 ON WEDNESDAY TO THE 70S ON THURSDAY, THEN INTO THE 80S INTO EARLY NEXT WEEK. OVERNIGHT LOWS WILL BE THE COOLEST ON THURSDAY MORNING IN THE 50S, THEN AROUND 60 TO 65 DEGREES INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 700 PM CDT MON JUN 3 2013 GUSTY SOUTH WINDS WILL PERSIST FOR MOST OF TONIGHT AHEAD OF A COLD FRONT. WINDS WILL BE LOCALLY STRONGER AT KDDC THROUGH 03Z AS THUNDERSTORMS PASS TO THE SOUTH. A FEW THUNDERSTORMS ARE POSSIBLE AROUND KHYS BETWEEN 04-08Z. AFTER A PERIOD OF LIGHT WINDS TUESDAY MORNING AHEAD OF THE FRONT, NORTH TO NORTHEAST WINDS AT 15-18KTS CAN BE EXPECTED BY 15-18Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 87 63 71 / 40 30 50 50 GCK 62 85 61 70 / 30 20 40 40 EHA 62 88 60 70 / 40 30 50 50 LBL 62 90 62 73 / 40 30 50 50 HYS 62 80 60 71 / 40 20 40 40 P28 65 87 65 74 / 40 30 60 50 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JJOHNSON SHORT TERM...JJOHNSON LONG TERM...KRUSE AVIATION...FINCH
Hazardous weather outlook, Jun 3, 9:41 AM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 941 AM CDT MON JUN 3 2013 KSZ030-031-043>046-061>066-074>081-084>090-041200- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 941 AM CDT MON JUN 3 2013 /841 AM MDT MON JUN 3 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP LATE THIS AFTERNOON NEAR THE COLORADO BORDER. THESE THUNDERSTORMS WILL MOVE EAST FROM LATE AFTERNOON THROUGH THE EVENING HOURS WITH THE HIGHEST THREAT OF SEVERE THUNDERSTORMS OCCURRING BETWEEN THE ARKANSAS RIVER AND THE OKLAHOMA BORDER WEST OF HIGHWAY 283. IN THIS REGION...HAIL TO THE SIZE OF BASEBALLS WILL BE POSSIBLE ALONG WITH DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH. FARTHER NORTH...CONDITIONS WILL STILL SUPPORT UP TO GOLF BALL SIZE HAIL AND WIND GUSTS UP TO 60 MPH FROM ANY STORMS THAT DO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL ALSO EXIST STARTING TUESDAY AFTERNOON AND LASTING INTO THE OVERNIGHT HOURS. THE INITIAL THREAT OF SEVERE THUNDERSTORMS WILL EXIST BETWEEN 4 PM AND 9 PM...MOSTLY SOUTH OF HIGHWAY 50. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS UP TO 60 MPH. THE TORNADO THREAT APPEARS LOW AT THIS TIME WITH THESE STORMS. ADDITIONAL THUNDERSTORMS WILL DEVELOP OVER EASTERN COLORADO DURING THE AFTERNOON AND THEN DRIFT EASTWARD INTO WESTERN AND CENTRAL KANSAS DURING THE EVENING TO OVERNIGHT HOURS. HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS UP TO 70 MPH COULD BE POSSIBLE FROM THESE STORMS. THUNDERSTORMS WILL BE POSSIBLE AT TIMES WEDNESDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM CDT...ESPECIALLY WEST OF HIGHWAY 283. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC AWJ/FK
In the hours before
Special weather statement, Jun 3, 5:50 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 550 PM CDT MON JUN 3 2013 KSZ064-078-032330- FORD-HODGEMAN- 550 PM CDT MON JUN 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FORD AND SOUTHERN HODGEMAN COUNTIES... AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FT. DODGE...MOVING NORTHEAST AT 25 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM WHICH WILL RESULT IN REDUCED VISIBILITIES DUE TO BLOWING DUST. LAT...LON 3804 10021 3803 9959 3758 9974 3771 10017 TIME...MOT...LOC 2249Z 206DEG 20KT 3775 9994 18
Special weather statement, Jun 3, 6:00 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 600 PM CDT MON JUN 3 2013 KSZ086-087-032345- MEADE-SEWARD- 600 PM CDT MON JUN 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR MEADE AND SEWARD COUNTIES... AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF KISMET...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3746 10012 3710 10015 3707 10106 3734 10096 TIME...MOT...LOC 2300Z 254DEG 24KT 3723 10084 18
Local storm report, Jun 3, 6:05 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
605 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 11 ENE WOODS 37.24N 100.92W
06/03/2013 E1.25 INCH SEWARD KS PUBLIC
THE HAIL WAS MOSTLY PEA SIZE AND COVERING THE GROUND.
&&
GERARDLocal storm report, Jun 3, 6:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
648 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST LIBERAL 37.04N 100.94W
06/03/2013 M75.00 MPH SEWARD KS AWOS
&&
RBURGLocal storm report, Jun 3, 7:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
703 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 4 WNW HAYNE 37.12N 100.87W
06/03/2013 E0.75 INCH SEWARD KS PUBLIC
&&
MSCOTTLocal storm report, Jun 3, 7:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
714 PM CDT MON JUN 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 3 SSW KISMET 37.17N 100.73W
06/03/2013 E60.00 MPH SEWARD KS PUBLIC
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:11 PM CDT | Special Weather Statement | DDC | Clark, Comanche | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.